Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Muscle cramps in legs, tonic water with quinine, CAD patient, 5 stents, fatigue, GI

I have severe muscle cramps in my legs mainly at night. Started drinking tonic water with Quinine, over the counter. the cramps have decreased, not altogether but about 80 %. I am a CAD patience and on Plavix and Cilostazol. I already have 5 stents in. I'm now having severe GI problem and fatigued..
could this be related to the Quinine, which I have been taking now over a year.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
  User's Response
HI
Thank for asking to HCM
You really did the wrong thing, you are cardiac patient, the quinine exert its side effect on heart rhythm, beside developing Gastritis, now you have to go for EKG tracing to see the normal heart beat patrons, never do such silly mistake, have word with your cardiologist, have nice day.
Answered: Thu, 10 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor